We study a homogeneous linear second-order difference equation with nonconstant and noncommutingoperator coefficients in a vector space. We build its exact resolutive formula consisting of the explicit noniterativeexpression of a generic term of the unknown sequence of vectors. Some nontrivial applications are reported in orderto show the usefulness and the broad applicability of the result
|Numero di pagine||12|
|Rivista||Journal of Engineering Mathematics|
|Stato di pubblicazione||Published - 2013|
All Science Journal Classification (ASJC) codes
Messina, A., Jivulescu, M. A., & Jivulescu, M. A. (2013). Exact treatment of operator difference equations with nonconstant and noncommutative coefficients. Journal of Engineering Mathematics, 82, 149-160.